A member asked:

4-5 hours after drinking coffee(decaf) or iced tea i start feeling jittery, heart rate goes up, feel weak in my legs&arms,and kind of dizzy. i cant figure out is it due to caffeine or due to its diuretic properties?why do symptoms appear 4-5 later?

A doctor has provided 1 answer
Dr. Birendra Tandan answered

Specializes in Urology

If what you describe does that then best is to stop taking that. However decaf tea and coffee have very small amount of caffeine- generally not enough to cause the symptoms you describe- unless you are supersensitive to that. To find if other reasons causing this pl see your doc

Answered Apr 16, 2023

0 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...